Rocky Mountain Journal of Mathematics

Continued fractions and number-theoretic computations

Hugh C. Williams

Full-text: Open access

Article information

Source
Rocky Mountain J. Math. Volume 15, Number 2 (1985), 621-656.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
http://projecteuclid.org/euclid.rmjm/1250127236

Digital Object Identifier
doi:10.1216/RMJ-1985-15-2-621

Mathematical Reviews number (MathSciNet)
MR823273

Zentralblatt MATH identifier
0594.12003

Citation

Williams, Hugh C. Continued fractions and number-theoretic computations. Rocky Mountain J. Math. 15 (1985), no. 2, 621--656. doi:10.1216/RMJ-1985-15-2-621. http://projecteuclid.org/euclid.rmjm/1250127236.


Export citation